# SDR DALA2014100205368

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN INTERNAL STRUCTURE BS 637 AND BEAM NR MID CARGO DOOR.  CRACKED PAN WAS STOPPED AND DRILLED IAW SRM 52-03, FIG 8, SH (1) TO (7), DOUBLER WAS FABRICATED IAW SRM 52-03, FIG 8 HEAT TREAT ON NEW DOUBLER AND AREA WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14.  REPAIR DOUBLER WAS INSTALLED IAW SRM 51-30-2.  SEAL RETAINER WAS INSTALLED IAW SRM 51-30-1.
